The dryness is mentioned in your eyes and not your lips. You can have a sore throat as a side effect. Are you putting more than a drop or 2 in each eye? That would allow the drug to make it's way internally down your throat and to your mouth, then to your tongue and lips. If there's no other change in your life than the xalatan, then we must attribute the effects to the xalatan. Possibly you're slightly allergic to it. Talk to your pharmacist or call your Dr's. office with your symptoms. It may be that you need to try something else.
- Xalatan Information for Consumers
- Xalatan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xalatan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2012 • 3 answers
Posted 13 Nov 2014 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer
Posted 16 Jan 2016 • 2 answers
I have discoloration of my lips inside my mouth, a very severe case of dry mouth and metallic taste?
Posted 6 Jul 2016 • 0 answers